Show simple item record

dc.contributor.authorKızılırmak, Filiz
dc.contributor.authorGüneş, Hacı Murat
dc.contributor.authorGüler, Ekrem
dc.contributor.authorDemir, Gültekin Günhan
dc.contributor.authorKaraca, Oğuz
dc.contributor.authorCanpolat, Habibe Gamze
dc.date.accessioned10.07.201910:49:13
dc.date.accessioned2019-07-10T20:01:37Z
dc.date.available10.07.201910:49:13
dc.date.available2019-07-10T20:01:37Z
dc.date.issued2016en_US
dc.identifier.citationKızılırmak, F., Güneş, H. M., Güler, E., Demir, G. G., Karaca, O. ve Canpolat, H. G. (2016). Hemopericardium and cardiac tamponade in a patient treated with dabigatran etexilate. Korean Circulation Journal, 46(1), 99-101. https://dx.doi.org/10.4070/kcj.2016.46.1.99en_US
dc.identifier.issn1738-5520
dc.identifier.issn1738-5555
dc.identifier.urihttps://dx.doi.org/10.4070/kcj.2016.46.1.99
dc.identifier.urihttps://hdl.handle.net/20.500.12511/3367
dc.descriptionWOS: 000368568400013en_US
dc.descriptionPubMed ID: 26798391en_US
dc.description.abstractDabigatran etexilate is one of the new oral anticoagulants approved to reduce the risk of stroke in patients with atrial fibrillation (AF). A variety of bleeding complications with dabigatran have been reported, but reports of hemopericardium are rare. We described a case of a 66 year-old female patient with non-valvular AF receiving dabigatran etexilate 150 mg twice daily for one year who suffered from hemopericardium. Her laboratory tests performed 1 year prior were normal and her admission tests revealed acute renal failure and elevated international normalized ratio (INR) level (4.79). Urgent pericardiocentesis was followed by improved renal functions and normalized INR. Dabigatran etexilate is a new oral anticoagulant that is increasingly used in daily practice. However, life-threatening complications warrant caution. Elevated INR may be related with overdose but the association of bleeding risk of dabigatran and INR requires further confirmation.en_US
dc.language.isoengen_US
dc.publisherKorean Soc Cardiologyen_US
dc.rightsinfo:eu-repo/semantics/openAccessen_US
dc.subjectPericardial Effusionen_US
dc.subjectDabigatran Etexilateen_US
dc.subjectAtrial Fibrillationen_US
dc.titleHemopericardium and cardiac tamponade in a patient treated with dabigatran etexilateen_US
dc.typearticleen_US
dc.relation.journalKorean Circulation Journalen_US
dc.departmentİstanbul Medipol Üniversitesi, Tıp Fakültesi, Dahili Tıp Bilimleri Bölümü, Kardiyoloji Ana Bilim Dalıen_US
dc.authorid0000-0003-1919-3183en_US
dc.authorid0000-0002-4607-5724en_US
dc.authorid0000-0001-9975-5507en_US
dc.authorid0000-0002-4281-0867en_US
dc.authorid0000-0002-7322-5070en_US
dc.identifier.volume46en_US
dc.identifier.issue1en_US
dc.identifier.startpage99en_US
dc.identifier.endpage101en_US
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanıen_US
dc.identifier.doi10.4070/kcj.2016.46.1.99en_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record